WoRMS taxon details

Checked: verified by a taxonomic editorLottia jamaicensis (Gmelin, 1791)

419324

urn:lsid:marinespecies.org:taxname:419324

accepted
Species
Checked: verified by a taxonomic editorPatella jamaicensis Gmelin, 1791 (original combination)
marine
Rosenberg, G. (2010). Lottia jamaicensis. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=419324 on 2017-11-21

Date
action
by
2009-10-06 12:38:14Z
created
db_admin
2010-02-11 14:51:37Z
changed
2010-10-03 15:39:41Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Nakano T. & Ozawa T. (2007). Worldwide phylogeography of limpets of the order Patellogastropoda: molecular, morphological and paleontological evidence. Journal of Molluscan Studies 73(1): 79–99. [details]   

additional source Rosenberg, G.; Moretzsohn, F.; García, E. F. (2009). Gastropoda (Mollusca) of the Gulf of Mexico, Pp. 579–699 in: Felder, D.L. and D.K. Camp (eds.), Gulf of Mexico–Origins, Waters, and Biota. Texas A&M Press, College Station, Texas., available online at http://biogomx.net/sites/default/files/pdfs/chapters/33-Rosenberg%20et%20al%202009-Gastropoda%20of%20the%20GoMx.pdf [details]   

additional source Turgeon, D.; Quinn, J.F.; Bogan, A.E.; Coan, E.V.; Hochberg, F.G.; Lyons, W.G.; Mikkelsen, P.M.; Neves, R.J.; Roper, C.F.E.; Rosenberg, G.; Roth, B.; Scheltema, A.; Thompson, F.G.; Vecchione, M.; Williams, J.D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. American Fisheries Society Special Publication, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 56 [details]   
 
 Present  Inaccurate  Introduced: alien